# SDR HALA2022080300138

- Difficulty date: August 2, 2022
- Submitted: August 3, 2022
- Operation: Air carrier
- Aircraft: N208HA
- Make and model: Airbus A300*
- Aircraft serial: 08123
- Aircraft time: 9,192 hours, 2,111 cycles
- Engine: Pwa 2SD13G
- System (JASC): 7713 · Manifold Pressure (MP) Indicating
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - AT 8000' "ENG 2 FADEC SYS FAULT THRUST LEVER 2 NOT ABOVE IDLE" THRUST LEVERS WERE IN CL DETENT // PERFORMED INSPECTION OF ENG #2 EEC AND N2 SPEED TRANSDUCER HARNESS & CONNECTIONS PER TSM 77-11-00. CHECKS OK. REMOVED & REPLACED ENG #2 N2 SPEED TRANSDUCER PER AMM 77-11-23. NO FAULTS NOTED. OK FOR SVC.
